QUANTUM FINANCIAL ECONOMICS — RISK AND RETURNS

GONCALVES Carlos Pedro

Journal of Systems Science & Complexity ›› 2013, Vol. 26 ›› Issue (2) : 187-200.

PDF(341 KB)
PDF(341 KB)
Journal of Systems Science & Complexity ›› 2013, Vol. 26 ›› Issue (2) : 187-200. DOI: 10.1007/s11424-013-1187-5
article

QUANTUM FINANCIAL ECONOMICS — RISK AND RETURNS

  • {{article.zuoZhe_EN}}
Author information +
History +

HeighLight

{{article.keyPoints_en}}

Abstract

{{article.zhaiyao_en}}

Key words

QR code of this article

Cite this article

Download Citations
{{article.zuoZheEn_L}}. {{article.title_en}}. Journal of Systems Science and Complexity, 2013, 26(2): 187-200 https://doi.org/10.1007/s11424-013-1187-5

References

References

{{article.reference}}

Funding

RIGHTS & PERMISSIONS

{{article.copyrightStatement_en}}
{{article.copyrightLicense_en}}
PDF(341 KB)

Accesses

Citation

Detail

Sections
Recommended

/